# SDR C77A201401240034

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,341 hours, 9,299 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0659205
- Condition: Worn
- Location: Thrust Reverser
- Part time: 16,341 hours, 9,299 cycles
- Component: Thrust Reverser
- Component part number: 15G0003014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OTBD THRUST REVERSER, PN 15G0003-014, SN HRD00343, THRUST REVERSER DRAIN MAST SEAL IS TORN.  IAW THE AFFECTIVITY OF THIS THRUST REVERSER, THE SEAL REQUIRED IS NO LONGER MANUFACTURED, PN 14G0659-205.  REPLACED LOWER SEALS ON WORK ORDER 738174-409 IAW SERVICE BULLETIN 78-0050 R01 IAW EO E17X-7800-002 4 REV 1 WORK ORDER 1149923.
